# SDR DALA2015110106626

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Cooling Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RADIO RACK COOLING EXHAUST DUCT AT FUSELAGE SKIN.  RADIO RACK EXHAUST DUCT WAS REPAIRED IAW ER/A 464964-14MA, REV C.
